My dr. is out until mid Dec. I was dx in July of this year. On my last visit in Oct. she upped my carbidopa-levodopa to 1 1/2 pills 4x/day. I;ve been very faithful in taking them 30 minutes before eating. I have very weak leg muscles even though I'm doing strengthening exercises and walking about 1/4 mile or as much as I can. I've had severe low back pain and hip pain with difficulty standing in place and with walking since 2002. I've gone from a cane, to a walker, to a manual wheelchair and now to a power chair. since my last visit with my PD dr. in Oct. my legs keep giving out on me and I fall, if I bend to pick up anything, my body doesn't stop but rolls right down to the floor. I have no warning sign before my legs give out.....it just happens. My back and hip pain have increased and I just asked my PCP to increase my Vicodin. I am flat out exhausted as well. The increase in the carbidopa-levodopa has given me auditory hallucinations. My tremors have increased and are now on my right side as well. Sometimes my whole body - head to legs shake. I'm just looking for input or something if anyone can. Are my PD symptoms advancing or is this something else. I didn't know who else to ask while my PD dr. is away. Any input is appreciated. Therese
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.